# SDR CA030327002

- Difficulty date: March 24, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,800 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073110
- Part serial: 3315
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB AT 15,000 SIGNIFICANT CYCLIC VIBRATION FELT AT 315 KTS.PROBLEM REDUCED AT SLOWER SPEED AND WORSE WHEN TURNING. RT AILERON SERVO ACTUATOR REPLACED AS PER AMM.
